# SDR HNAA2024092500863

- Difficulty date: September 5, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO FUSE FAIRING LWR ANGLE CRACED AT FR47.  RAR ANGLE IAW SRM 51-40-02.
